# SDR AALA202509189266

- Difficulty date: September 15, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 36,053 hours, 4,845 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO REPEATS OF FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE TSI ISSUE TO REPLACE LATCH. MAINTENANCE REPLACED LATCH ASSY IAW AMM 52-51-14.
